HRT – Week 22 Check-in

Last week’s dose: 4mg/day estradiol.

Physical: Increased tenderness and general feelings of growth again. Could all be psychosomatic, except for when I bump (ow!) into something.

Emotional: I’ve realized that I have been having emotional crashes in the evenings, usually about 12 hours after I take my dose. It could be that I’m dipping below some level in that time period that causes it or that I’m just burnt out after long days. Either way, it’s a good question to file away for the next doctor visit.

Advertisements

About cistotrans

A Seattle-area trans woman seeking a happy spot to stay at along the path of transition.
This entry was posted in HRT and tagged , . Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s